I was feeling great but my parents made me go to the doctor because I was complaining all of the time and talking about things. My dad grabbed my collar and told told me I was going to the doctor. I went and the nurses practicioner
gave me effexor. I was feeling the best I had felt in a while, but I thought the effexor would boost me even higher. I crashed, I took it for two days and I'm not my self, I can't stand it. My doctor said I did not take enough of the drug to do anything but my personality is gone I feel emptyheaded, emotionless,
and pretty much out of it. All I want to do is sleep because I don't want to go out in public. I walk back and forth and can't stand strait, and I don't act right. It has been 30 days so the drug is out of my system, so I gues this is just me? Question: How long does the drug stay in the system?
What effects does it have on your personality?
Will I come back to my old self?
How long will it take?
The drug has caused other problems and that is the way it is.
Was Effexor prescribed by a general practitioner or a psychiatrist. Your problems are so complex that it is difficult to diagnose them without meeting with you and discussing your problems in detail. If Effexor was prescribed by a general practioner, you should see a psychiatrist who understands these kinds of problems better.
You are not logged in
Today's date: Sat, 4 Feb 2023 03:12:29 +0100